# SDR YENA2024042500665

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 10,027 hours, 1,471 cycles
- System (JASC): 3150 · Central Warning
- Part: Sensor
- Part number: 10234482
- Part serial: LSGCA53185
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,244 hours, 2,686 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS) 'ENG 2 MINOR FAULT ( MINOR FAULT CAUTIONS ON ECAM EWD ); REMOVED AND REPLACED FUEL FLOW SENSOR ENG # 2 IAW AMM 73-31-12-400 AND PERFORMED IDLE RUM REF AMM 71-00-00-860-822. MX-4 UPDATED. PLACARD REMOVED.
